# SDR USAA002228

- Difficulty date: December 5, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 53,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CORRODED 2 INCHES BY 1 INCH, LONGERON 25 LT AT STATION 1256-1271.  INSTALLED SPLICE PER SRM 53-02 FIG 18 SHT 2.  (M)
